# SDR QXEA9800809

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN, TRAILING EDGE OF LEFTHAND AILERON AT OUTBOARD HINGE OF SPRING TAB.  REPAIRED IAW HORIZON AIR EA 9-27-84.
